# SDR P2EA00054

- Difficulty date: February 5, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 654645421
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, LEFT WING AILERON INBOARD TOP SECTION DELAMINATED.  REPAIRED AILERON IAW COOPESA EO COO-CMP-3-57-072-00, DATED 2/7/2000.  (M)
